# SDR 99UAL900552

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UA
- Make and model: Boeing 737322
- Aircraft serial: 23948
- Engine: Ge CFM56*
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 80600031600U
- Condition: Discharged
- Location: Apu Bay
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE AUXILIARY POWER UNIT FIRE BOTTLE DISCHARGED WARNING LIGHT ILLUMINATED.  *S/D*  VISUAL INSPECTION NOTED THE AUXILIARY POWER UNIT FIRE BOTTLE PRESSURE WAS AT APPROXIMATELY 250 PSI, THE THRESHOLD FOR LOW PRESSURE INDICATION.  REPLACED THE FIRE BOTTLE, AND RETURNED THE AIRCRAFT TO SERVICE.
